Volume 10, issue 1 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
An involution on the $K$–theory of bimonoidal categories with anti-involution

Birgit Richter

Algebraic & Geometric Topology 10 (2010) 315–342
Bibliography
1 C Ausoni, J Rognes, Algebraic $K$–theory of topological $K$-theory, Acta Math. 188 (2002) 1 MR1947457
2 N A Baas, B I Dundas, B Richter, J Rognes, Ring completion of rig categories arXiv:0706.0531
3 N A Baas, B I Dundas, B Richter, J Rognes, Stable bundles over rig categories arXiv:0909.1742
4 N A Baas, B I Dundas, J Rognes, Two-vector bundles and forms of elliptic cohomology, from: "Topology, geometry and quantum field theory" (editor U Tillmann), London Math. Soc. Lecture Note Ser. 308, Cambridge Univ. Press (2004) 18 MR2079370
5 D Barnes, Rational equivariant spectra, PhD thesis, University of Sheffield (2008) arXiv:0802.0954
6 M G Barratt, A free group functor for stable homotopy, from: "Algebraic topology (Proc. Sympos. Pure Math., Vol. XXII, Univ. Wisconsin, Madison, Wis., 1970)" (editor A Liulevicius), Amer. Math. Soc. (1971) 31 MR0324693
7 D Burghelea, Z Fiedorowicz, Hermitian algebraic $K$–theory of simplicial rings and topological spaces, J. Math. Pures Appl. $(9)$ 64 (1985) 175 MR820117
8 S U Chase, D K Harrison, A Rosenberg, Galois theory and Galois cohomology of commutative rings, Mem. Amer. Math. Soc. No. 52 (1965) 15 MR0195922
9 G Dunn, $K$–theory of braided tensor ring categories with higher commutativity, $K$–Theory 9 (1995) 591 MR1361586
10 G Dunn, $E_n$–ring categories, J. Pure Appl. Algebra 119 (1997) 27 MR1456092
11 A D Elmendorf, M A Mandell, Rings, modules, and algebras in infinite loop space theory, Adv. Math. 205 (2006) 163 MR2254311
12 F T Farrell, W C Hsiang, On the rational homotopy groups of the diffeomorphism groups of discs, spheres and aspherical manifolds, from: "Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., 1976), Part 1" (editor R J Milgram), Proc. Sympos. Pure Math. XXXII, Amer. Math. Soc. (1978) 325 MR520509
13 T A Kro, Involutions on $S[\Omega M]$, PhD thesis, University of Oslo (2005) arXiv:math.AT/0510221
14 M L Laplaza, Coherence for distributivity, from: "Coherence in categories" (editor S Mac Lane), Lecture Notes in Math. 281, Springer (1972) 29 MR0335598
15 S Mac Lane, Categories for the working mathematician, Graduate Texts in Math. 5, Springer (1998) MR1712872
16 J P May, $E_{\infty }$ ring spaces and $E_{\infty }$ ring spectra, Lecture Notes in Math. 577, Springer (1977) 268 MR0494077
17 J Rognes, Galois extensions of structured ring spectra. Stably dualizable groups, Mem. Amer. Math. Soc. 192 (2008) MR2387923
18 P Schauenburg, Hopf modules and Yetter–Drinfel$'\!$d modules, J. Algebra 169 (1994) 874 MR1302122
19 R J Steiner, Infinite loop structures on the algebraic $K$–theory of spaces, Math. Proc. Cambridge Philos. Soc. 90 (1981) 85 MR611287
20 W Vogell, The canonical involution on the algebraic $K$–theory of spaces, from: "Algebraic topology (Aarhus, 1982)" (editors I Madsen, B Oliver), Lecture Notes in Math. 1051, Springer (1984) 156 MR764578